Alexandr Kazda
Title
Cited by
Cited by
Year
Maltsev digraphs have a majority polymorphism
A Kazda
European Journal of Combinatorics 32 (3), 390-397, 2011
292011
Absorption and directed Jˇnsson terms
A Kazda, M Kozik, R McKenzie, M Moore
Don Pigozzi on Abstract Algebraic Logic, Universal Algebra, and Computerá…, 2018
232018
Convergence in M÷bius number systems
A Kazda
Walter de Gruyter GmbH & Co. KG 9 (3), 261-279, 2009
152009
M÷bius number systems based on interval covers
P Kůrka, A Kazda
Nonlinearity 23 (5), 1031, 2010
122010
Deciding some Maltsev conditions in finite idempotent algebras
A Kazda, M Valeriote
The Journal of Symbolic Logic 85 (2), 539-562, 2020
82020
Even delta-matroids and the complexity of planar Boolean CSPs
A Kazda, V Kolmogorov, M RolÝnek
ACM Transactions on Algorithms (TALG) 15 (2), 1-33, 2018
82018
Deciding absorption
L Barto, A Kazda
International Journal of Algebra and Computation 26 (05), 1033-1060, 2016
82016
Deciding the existence of minority terms
A Kazda, J Opršal, M Valeriote, D Zhuk
Canadian Mathematical Bulletin 63 (3), 577-591, 2020
72020
Taylor term does not imply any nontrivial linear one-equality Maltsev condition
A Kazda
Algebra universalis 80 (1), 1-9, 2019
62019
CSP for binary conservative relational structures
A Kazda
Algebra universalis 75 (1), 75-84, 2016
42016
The chain relation in sofic subshifts
A Kazda
Fundamenta Informaticae 84 (3, 4), 375-390, 2008
32008
Existence of cube terms in finite algebras
A Kazda, D Zhuk
Algebra universalis 82 (1), 1-29, 2021
22021
-permutability and linear Datalog implies symmetric Datalog
A Kazda
Logical Methods in Computer Science 14, 2018
22018
The word problem for free adequate semigroups
M Kambites, A Kazda
International Journal of Algebra and Computation 24 (06), 893-907, 2014
22014
Complexity of the homomorphism extension problem in the random case
A Kazda
arXiv preprint arXiv:1106.0663, 2011
22011
Symbolic representations of compact spaces
A Kazda
Univerzita Karlova, Matematicko-fyzikßlnÝ fakulta, 2009
22009
Deciding the existence of quasi weak near unanimity terms in finite algebras
A Kazda
arXiv preprint arXiv:2002.06083, 2020
12020
Constraint satisfaction problem and universal algebra
A Kazda
Univerzita Karlova, Matematicko-fyzikßlnÝ fakulta, 2013
12013
On continuous weighted finite automata
J Kari, A Kazda, P Steinby
Linear algebra and its applications 436 (7), 1791-1824, 2012
12012
Representing real numbers in M÷bius number systems
A Kazda, P K¨rka
Actes des rencontres du CIRM 1 (1), 35-39, 2009
12009
The system can't perform the operation now. Try again later.
Articles 1–20